MathSciNet Relay Station
MathSciNet bibliographic data
MR2282571 34B18 (34B10 34B16)
Wei, Zhongli Positive solutions for $2n$th-order singular sub-linear $m$-point boundary value problems. Appl. Math. Comput. 182 (2006), no. 2, 1280–1295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement